BibTeX record journals/cpc/DudekF0S15

download as .bib file

@article{DBLP:journals/cpc/DudekF0S15,
  author    = {Andrzej Dudek and
               Alan M. Frieze and
               Andrzej Rucinski and
               Matas Sileikis},
  title     = {Loose Hamilton Cycles in Regular Hypergraphs},
  journal   = {Combinatorics, Probability {\&} Computing},
  volume    = {24},
  number    = {1},
  pages     = {179--194},
  year      = {2015},
  url       = {https://doi.org/10.1017/S0963548314000406},
  doi       = {10.1017/S0963548314000406},
  timestamp = {Wed, 14 Nov 2018 10:16:59 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/cpc/DudekF0S15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics